MathSciNet Relay Station
MathSciNet bibliographic data
MR2248292 52C23 (11K55 37A45 37B10)
Feng, De-Jun; Furukado, Maki; Ito, Shunji; Wu, Jun Pisot substitutions and the Hausdorff dimension of boundaries of atomic surfaces. Tsukuba J. Math. 30 (2006), no. 1, 195–223.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement